# SDR DALA2016030501669

- Difficulty date: March 4, 2016
- Submitted: March 6, 2016
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 62,966 hours, 45,352 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON UPPER SURFACE LT OTBD FLAP INBD GUIDE VANE AT BS XV1=190, XV1=187, XV1=160 AND XV1=161.  DENTS XVI=160 AND XVI=161 WERE REPAIRED UNDER ERA 543162-14,  REV. A.
